An elderly female patient with diabetes, diabetic nephropathy, and hypertension presented with fewer, loose stools, and vomiting. When we examined her, we discovered that she had symptoms of a urinary tract infection, so we began her on medications. However, the patient was transferred to the ICU when she developed sudden breathlessness. We then started high-end oxygen treatment and non-invasive support because of the patient's condition, and it was later discovered that the patient had mild acute lung injury that may have been caused by sepsis. Due to severe sepsis, we started the patient on inotropic supports. Later, after evaluating secondary HLH, which is extremely rare and according to criteria, 5 out of 8 came back positive. HLH is an aggressive and life-threatening syndrome of excessive immune activator. Secondary or acquired HLH occurs in the settings of injection, connective tissue diseases, and lymphoid malignancies. As a result, we continued with inotropes and steroids. As for urosepsis, the patient had pyelonephritis and the urologist had done Bilateral DJ Stenting, where we removed part of the material from the ureter and this was followed with sustained ionotropic support and NIV lung support. She was also suffering from sepsis with multiorgan dysfunction, for which the right antibiotic and heart failure treatment had already been started. The patient spent the first seven days in the ICU before being transferred to a room on day eight. She was off oxygen and inotropes when she came into the room, her sepsis was improving, and she didn't need any support. And we asked for follow-ups after switching her from IV medicines to oral medications.